Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3609
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Unitals and Inversive Planes
Author: Barwick, S.
O'Keefe, C.
Citation: Journal of Geometry, 1997; 58(1-2):43-52
Issue Date: 1997
ISSN: 0047-2468
1420-8997
RMID: 0030006468
DOI: 10.1007/BF01222925
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.